# SDR SWIA201642738

- Difficulty date: October 5, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,818 hours, 29,298 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AT THE RT WING PANEL 699AB.  REPLACED THE PANEL IAW SRM.
